Hi, I am new to this forum and writing this on behalf of my very good friend who was diagnosed with PD 3 years ago.
Currently he is on 100mg Neodopaston 3 times a day; 3mg Mirapex and 100mg Depromel once a day. Recently my friend has been suffering build up of gas in the stomach which is pushing up into his diaphragm causing a lot of chest pain, pain is further exacerbated by poor posture. Generally there is minimal chest pain in the mornings but tends to become worse around 4-5 in the afternoon. Dr has prescribed herbal medicine to help alleviate gas and constipation but sometimes this is not enough. Does anyone have advise how to reduce bloating of the stomach?
Hi and welcome
Could try probiotics; either tablets from the chemist or yoghurt drinks such as actimel, danone or ordinary LIVE yoghurt
also might want to try cutting down on gluten or lactose. try changing only one thing at a time to isolate what the problem is.
Wind eze, if the bloating is due to windy pops.
Constipation was mentioned in the OP. This can cause bloating.
Thank you all for your advise, I shall pass on your suggestions